# SDR FDEA201709052458

- Difficulty date: September 5, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 83,225 hours, 19,529 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 54913809CW15124
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR MAIN AFT DRIVE CABLE BROKEN.  REF IPC 52-11-05-01, ITEM 312 IS UPPER CABLE THAT IS BROKEN. REMOVED AND REPLACED AFT UPPER L1 DOOR DRIVE CABLE REF AMM 52-11-03-4 UP TO AND INCLUDING STEP E(7).
